Ask an expert
Question

14 Mar 2007

period disappeared
My menstrual cycle started on 12 march 07 and normally it would be heavy/moderate for 3 and a half days and then dwindles down to spotting for the next 3 days. BUT by the afternoon of the 13th it stopped completely, not even spotting, when at that point it should have still been very heavy. I could just ignore this, but I have a strange bloated feeling in my pelvic and abdominal area and when I removed the last tampon I used on the 13th I felt an instant cramp in the pelvic area - almost like a bad period cramp. I'm worried about this and would really appreciate some feedback as I am uunable to see a gynae in the town I live without having to wait 2+ months for an appointment. I am using minulette birth control pills.
Answer 450 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You don't say how long you have been using Minulette, but this can make periods much lighter can can also cause boating.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9427 votes
No
68% - 19893 votes
Vote